# SDR ASAA2014032907448

- Difficulty date: March 29, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 448 hours, 147 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, SELECTING TOGA, LT THRUST LEVER DROVE FWD, RT DID NOT.  AUTOTHROTTLE DISENGAGED. TRIED TWICE WITH SAME RESULTS ROUTING.  ACFT GROUNDED. PERFORMED FIM 22-32 TASK 819 FOUND FAULT CODE 22-31688. FAULT NOT ACTIVE. OPS TEST GOOD IAW AMM 22-31-00.  NO HISTORY PAST 30 DAYS.
